question-icon

Fibromyalgia,mild stroke,bladder cyst,involuntary urinaton

default
Posted on Tue, 22 May 2012
Question: I have fibromyalgia and also had a mild stroke in 09. I also have had bladder cyst. Recently I received a shot from my rummy (arthritis doctor) I felt good but now I have urinary leakage. I don't know what the shot was but I know I only felt good for a month. Could it be a side effect from the medication?
doctor
Answered by Dr. Radhika (1 hour later)
Hi,

Thanks for the query,

Urinary leakage does not seem to be a side effect from the injection your doctor has given you. I believe your Parasitologist would have given you a steroid or a pain killer for your fibromyalgia and they normally do not cause urinary leakage. These steroids give temporary relief which is expressed by you in your query. As the effect weans off you can get back your symptoms. It is always good to know the treatment you were given so that you can make a personal health record.

Bladder cyst can be one of the causes of urinary leakage. In women bladder cyst are commonly found in ovaries since the bladder and ovary are in close proximity to each other. It could cause nausea, vomiting, pain in pelvic region, painful intercourse and painful bowel movements.

The other probable reasons for urinary leakage at your age could be be due to stress incontinence (increases when you cough or bend) or overflow incontinence. Stroke, neurological deficits form the other important reason in your history to me. I would also want to know whether you have totally recovered from the neurological deficit from stroke.

You would have to consult a urologist if the urinary leakage persists. Hope i have answered your query. I will be available for follow ups.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Radhika

General & Family Physician

Practicing since :2005

Answered : 436 Questions

premium_optimized

The User accepted the expert's answer

Share on
Fibromyalgia,mild stroke,bladder cyst,involuntary urinaton

Hi,

Thanks for the query,

Urinary leakage does not seem to be a side effect from the injection your doctor has given you. I believe your Parasitologist would have given you a steroid or a pain killer for your fibromyalgia and they normally do not cause urinary leakage. These steroids give temporary relief which is expressed by you in your query. As the effect weans off you can get back your symptoms. It is always good to know the treatment you were given so that you can make a personal health record.

Bladder cyst can be one of the causes of urinary leakage. In women bladder cyst are commonly found in ovaries since the bladder and ovary are in close proximity to each other. It could cause nausea, vomiting, pain in pelvic region, painful intercourse and painful bowel movements.

The other probable reasons for urinary leakage at your age could be be due to stress incontinence (increases when you cough or bend) or overflow incontinence. Stroke, neurological deficits form the other important reason in your history to me. I would also want to know whether you have totally recovered from the neurological deficit from stroke.

You would have to consult a urologist if the urinary leakage persists. Hope i have answered your query. I will be available for follow ups.